Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Scar on cheek after scratching acne. Burning sensation after using Hyclean. Continue usage?

Sir I accidently got a scar mark of size nearly of a thumb ,on my right cheek as I by mistake itched my acne pimples on my cheek about 2 months back.I went to Command hospital Lucknow and Doctor suggested me to use Hyclean cream for duration of a month.Sir I have used that cream for a month duration.But after application of that cream my scar mark becomes reddish and burning sensation continues for sometime.Should I continue its use?? what should i do???please give me your suggestion...I will be your thankful for your valuble suggestions.
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  1073
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

You have mentioned that you suffer from reddning of skin and burning sensation after each application of the Hyclean cream.
I would like to know whether the scar has healed or not?
The symptoms suggest that you are allergic to this cream. Discontinue the usage of this particular cream.

You should consult your dermatologist and the cream has to be replaced by another one after testing the sensitivity of the skin for that particular cream.

Thanks and take care
Dr Shailja P Wahal
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor